# SDR FDEA200909023249

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N3101
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE REAR SPAR FOUND WITH CORROSION AT AROUND WS 204.5.  REPAIRED IAW EA F 5720-129619.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
